Hello from JustAnswer.
Yes, it would be OK to take these medicines together, although there is a potential interaction that should be taken into account.
Both the Apetamin and the oxycodone can cause drowsiness, and when any two products are taken that can each cause drowsiness are take together, the combination may cause significantly more drowsiness than when taking either product alone. Most people are able to take the combination without any issues, but you should be aware of the potential adverse effect. The greatest risk would be if the drowsiness were to occur when alertness is important, such as driving, so it is always advised to be cautious initially, at least until you know how the combination will affect you.
If excessive drowsiness occurs and you are not in a position to be able to sleep, it also may be manifested as other symptoms, such as dizziness, confusion, or difficulty concentrating.
So, it is generally OK to take the Apetamin when already taking oxycodone and tamoxifen, but there should be appropriate caution to asssure that you do not get excessively drowsy, particularly before you try to drive while taking the combination.
If I can provide any additional information, please let me know.